Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 52, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 19, 2018, 11:14 PM CDT for Gentry County, Harrison County, Worth County, Missouri. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2018, 11:14 PM CDT (04:14 UTC)
- Expired
- May 20, 2018, 12:15 AM CDT
- In force
- 61 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gentry County, MO, Harrison County, MO, Worth County, MO
The radar
The Des Moines radar (KDMX), 149 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 11:47 PM CDT | HAIL 1.25 | Ridgeway, MO | |
| May 19, 11:50 PM CDT | HAIL 1.75 | 4 Wsw Mount Moriah, MO | PING-PONG TO GOLF BALL SIZED HAIL. NUMEROUS WINDOWS BROKEN ON RESIDENTIAL HOME. |
| May 19, 11:54 PM CDT | HAIL 2.75 | Mount Moriah, MO | TIME RADAR ESTIMATED. |
| May 19, 11:57 PM CDT | HAIL 1 | Mount Moriah, MO | LOTS OF HAIL UP TO 1 INCH IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 437 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
206
WUUS53 KEAX 200414
SVREAX
MOC075-081-227-200515-
/O.NEW.KEAX.SV.W.0052.180520T0414Z-180520T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1114 PM CDT SAT MAY 19 2018
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Southeastern Worth County in northwestern Missouri...
Northeastern Gentry County in northwestern Missouri...
Harrison County in north central Missouri...
* Until 1215 AM CDT.
* At 1114 PM CDT, a severe thunderstorm was located near Albany,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bethany, Albany, Grant City, Ridgeway, Eagleville, New Hampton,
Cainsville, Blythedale, Mount Moriah, Gentry, Allendale, Denver,
Hatfield and Martinsville.
This includes Interstate 35 in Missouri between mile markers 89 and
112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4057 9377 4020 9376 4023 9442 4051 9445
TIME...MOT...LOC 0414Z 267DEG 32KT 4031 9434
HAIL...1.00IN
WIND...60MPH
$$
CDB5 follow-up statements
168
WWUS53 KEAX 200431
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1131 PM CDT SAT MAY 19 2018
MOC075-227-200440-
/O.CAN.KEAX.SV.W.0052.000000T0000Z-180520T0515Z/
Worth MO-Gentry MO-
1131 PM CDT SAT MAY 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WORTH AND
NORTHEASTERN GENTRY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4057 9377 4020 9376 4022 9422 4047 9422
4047 9423 4053 9423
TIME...MOT...LOC 0430Z 267DEG 32KT 4032 9414
$$
MOC081-200515-
/O.CON.KEAX.SV.W.0052.000000T0000Z-180520T0515Z/
Harrison MO-
1131 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR HARRISON COUNTY...
At 1130 PM CDT, a severe thunderstorm was located near New Hampton,
or 7 miles northwest of Bethany, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bethany, Ridgeway, Eagleville, New Hampton, Cainsville, Blythedale,
Mount Moriah, Martinsville and Hatfield.
This includes Interstate 35 in Missouri between mile markers 89 and
112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4057 9377 4020 9376 4022 9422 4047 9422
4047 9423 4053 9423
TIME...MOT...LOC 0430Z 267DEG 32KT 4032 9414
HAIL...1.00IN
WIND...60MPH
$$
CDB218
WWUS53 KEAX 200441
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1141 PM CDT SAT MAY 19 2018
MOC081-200515-
/O.CON.KEAX.SV.W.0052.000000T0000Z-180520T0515Z/
Harrison MO-
1141 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR CENTRAL HARRISON COUNTY...
At 1141 PM CDT, a severe thunderstorm was located near Bethany,
moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bethany, Ridgeway, Eagleville, Cainsville, Blythedale and Mount
Moriah.
This includes Interstate 35 in Missouri between mile markers 91 and
112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4057 9377 4020 9376 4027 9414 4054 9411
TIME...MOT...LOC 0441Z 267DEG 32KT 4033 9401
HAIL...1.50IN
WIND...60MPH
$$
CDB890
WWUS53 KEAX 200450
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1150 PM CDT SAT MAY 19 2018
MOC081-200515-
/O.CON.KEAX.SV.W.0052.000000T0000Z-180520T0515Z/
Harrison MO-
1150 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN HARRISON COUNTY...
At 1150 PM CDT, a severe thunderstorm was located near Ridgeway, or 9
miles northeast of Bethany, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bethany, Ridgeway, Eagleville, Cainsville, Blythedale and Mount
Moriah.
This includes Interstate 35 in Missouri between mile markers 93 and
111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4022 9376 4029 9408 4052 9407 4057 9377
TIME...MOT...LOC 0450Z 265DEG 36KT 4034 9387
HAIL...1.50IN
WIND...60MPH
$$
CDB185
WWUS53 KEAX 200459
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1159 PM CDT SAT MAY 19 2018
MOC081-200515-
/O.CON.KEAX.SV.W.0052.000000T0000Z-180520T0515Z/
Harrison MO-
1159 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EAST CENTRAL HARRISON COUNTY...
At 1159 PM CDT, a severe thunderstorm was located near Cainsville, or
15 miles east of Bethany, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ridgeway, Cainsville and Mount Moriah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4022 9376 4031 9395 4046 9397 4047 9377
TIME...MOT...LOC 0459Z 267DEG 32KT 4034 9376
HAIL...1.50IN
WIND...60MPH
$$
CDB995
WWUS53 KEAX 200509
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1209 AM CDT SUN MAY 20 2018
MOC081-200519-
/O.EXP.KEAX.SV.W.0052.000000T0000Z-180520T0515Z/
Harrison MO-
1209 AM CDT SUN MAY 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HARRISON COUNTY
WILL EXPIRE AT 1215 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4022 9376 4031 9395 4046 9397 4047 9377
TIME...MOT...LOC 0509Z 267DEG 32KT 4034 9365
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:50 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, May 19, 7:50 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 750 PM CDT Sat May 19 2018 .Update... Issued at 750 PM CDT SAT MAY 19 2018 We will continue to watch eastern Kansas and northern Missouri for severe storms through late this evening, but currently severe weather is not looking favorable in areas from Kansas City east into central Missouri. The storms in central Missouri that are still near severe limits are a bowing line that is moving east along what looks like the an east-west boundary left behind from storm activity earlier in the day. Once that activity moves to the east of our area (expected by 8 PM) the only storms to watch will be the ones trying to redevelop along an elevated convergence line extending from east central Kansas northeast through north central Missouri; roughly along I-35. Both operational and CAM models hint at the redevelopment this evening as a weak low level jet tries to develop across west central Missouri in advance of the shortwave trough, which is still spinning over central Nebraska. This expected burst in the low level jet is not expected to last long, so neither is the redeveloping storms. More widespread storm activity may develop early Sunday morning as it grows from the activity in north central Oklahoma, but the severe threat by the early morning hours of Sunday will be very minimal. && .Discussion... Issued at 236 PM CDT SAT MAY 19 2018 The main concern for the late afternoon and evening hours continues to be with the potential for strong to damaging winds and large hail across the local area, particularly for areas over eastern Kansas and and western Missouri. The complex forecast is beginning to come into resolution as depicted via visible satellite trends with multiple features in play. Widespread convection from this morning has worked to stabilize the environment in the near-term, though a gradual clearing has been noted across eastern Kansas and more recently, western Missouri. Synoptically speaking, a cold front is stretched across central Kansas with a stationary boundary draped from north central Kansas to northwestern Missouri. An inverted trough axis is also noted along an axis extending from the Texas Panhandle into west central Missouri. A weak mid-level shortwave is positioned over southwestern Nebraska as of the early afternoon. As the frontal boundary slowly pushes eastward driven by the overhead shortwave trough, the downstream trough axis will continue to pull northeastward into the local area. While these features should remain displaced overall, the merging of these features with time will result in the potential for organized convection late this afternoon into the evening hours. Expanding CU fields are noted ahead of the frontal boundary, while ongoing convection is noted along the trough axis to the southwest. The initial area to monitor will be across northeast KS and northwest MO as storms form near the cold front further west and advect into the area. While there remains some uncertainty on the amount of destabilization with which to work, steep mid-level lapse rates and adequate shear profiles may support the development of storms capable of producing large hail, strong winds, and perhaps an isolated tornado through the late afternoon and early evening. The second, perhaps more certain feature conducive to severe potential, is the inverted trough axis to the southwest. Strong 850 hPa flow will continue to expand into eastern KS and western MO this afternoon and evening. If the cold front is able to merge with this feature, there is greater potential for organized storms to develop after 5 to 6 PM, beginning near eastern KS and western MO, including the Kansas City Metro. With that said, strong flow near 700 hPa may effectively cap the environment, especially with consideration to the slower surface warming trend due to lingering morning storms. Thus, it is a conditional setup as to the amount of severity within this activity. Should organized convection form, there is the potential for large hail and strong winds, mainly east of I-35 and south of the Missouri River. Activity should quickly weaken to sub-severe thresholds later this evening as storms advance into central Missouri. Localized heavy rainfall and isolated flash flooding is also possible, as PWAT values approach 1.5 to 1.75 inches. Additional rain showers and thunderstorms will then redevelop late tonight into Sunday morning as an embedded disturbance advects overhead the LLJ, though no severe weather is expected heading into Sunday morning. Off and on rain chances will continue across the area through the afternoon before tapering off late Sunday evening as the PVA anomaly continues to advect downstream. There is some potential for isolated strong to severe storms across the eastern CWA during peak heating Sunday afternoon, though activity should not be as organized as compared to this evening. More seasonable temperatures are expected in the wake of the cold frontal passage Monday before a ridging pattern brings a return of above seasonable temperatures through much of next week. Off and on air mass type storm chances will also be present, which may temporarily limit some of the afternoon heating trends. && .Aviation...(For the 00Z TAFS through 00Z Sunday Evening) Issued at 655 PM CDT SAT MAY 19 2018 Storms with VFR CIGs are scattered around the region, but not current effecting the terminals. Looks like VFR will prevail through early Sunday morning when another round of storms may spread across western Missouri, followed by low clouds in the IFR range spreading south. Have included VCTS for afternoon storms Sunday with MVFR CIGs, but confidence is not very high. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Update...Cutter Discussion...Welsh Aviation...Cutter
Hazardous weather outlook, May 19, 4:58 AM CDT, 18 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 458 AM CDT Sat May 19 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 458 AM CDT Sat May 19 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Morning storms will continue to weakened this morning, but gusty winds and small hail will be possible with strong activity. Severe potential increases this afternoon with large hail, damaging winds, and a few isolated tornadoes possible. As storms merge later this evening and overnight, the severe weather threat will transition to more of a wind threat. Greatest threat for severe weather will be across eastern Kansas and western Missouri. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe threat will decrease by Sunday morning as overnight system moves east and weakens. Storms may redevelop by Sunday afternoon and a few strong storms likely across east-central Missouri. Periodic rain and thunderstorm chances will continue through much of the upcoming week. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, May 19, 5:32 PM CDT, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
532 PM CDT SAT MAY 19 2018
KSZ060-MOZ053-192315-
Linn KS-Bates MO-
532 PM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN AND BATES COUNTIES
UNTIL 615 PM CDT...
At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pleasanton, moving east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Butler, Adrian, Rich Hill, Pleasanton, La Cygne, Linn Valley, Hume,
Prescott, Amsterdam, Amoret, Foster, Passaic and Worland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
east central Kansas...and west central Missouri.
LAT...LON 3804 9424 3805 9425 3806 9461 3804 9462
3804 9475 3833 9486 3846 9431 3804 9418
3804 9420 3805 9420 3805 9421 3804 9422
3803 9424
TIME...MOT...LOC 2232Z 251DEG 35KT 3813 9469
GranaLocal storm report, May 19, 5:47 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL DEEPWATER 38.26N 93.78W
05/19/2018 E0.88 INCH HENRY MO PUBLIC
&&
CDBSpecial weather statement, May 19, 5:50 PM CDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
550 PM CDT SAT MAY 19 2018
KSZ103>105-192330-
Johnson KS-Wyandotte KS-Leavenworth KS-
550 PM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WYANDOTTE...SOUTH
CENTRAL LEAVENWORTH AND NORTHWESTERN JOHNSON COUNTIES UNTIL 630 PM
CDT...
At 549 PM CDT, Doppler radar was tracking a strong thunderstorm over
Eudora, or 7 miles southwest of De Soto, moving east at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Olathe, Shawnee, Lenexa, Bonner Springs, De Soto, Linwood and
Clearview City.
This includes Kansas Turnpike between mile markers 220 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Kansas.
LAT...LON 3911 9491 3888 9482 3886 9506 3898 9506
3899 9508 3898 9509 3896 9508 3896 9509
3897 9511 3897 9513 3898 9515
TIME...MOT...LOC 2249Z 248DEG 14KT 3893 9508
GranaLocal storm report, May 19, 6:51 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 1 N GREEN RIDGE 38.63N 93.41W
05/19/2018 E0.75 INCH PETTIS MO EMERGENCY MNGR
&&
CDBSpecial weather statement, May 19, 6:59 PM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
659 PM CDT SAT MAY 19 2018
MOZ045-046-200045-
Pettis MO-Cooper MO-
659 PM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PETTIS AND WESTERN
COOPER COUNTIES UNTIL 745 PM CDT...
At 659 PM CDT, Doppler radar was tracking a strong thunderstorm near
Green Ridge, or 9 miles southwest of Sedalia, moving northeast at 50
mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Sedalia, Pilot Grove, Smithton, Green Ridge, Otterville, Bunceton,
Lamine, Sedalia Memorial Arpt and Clifton City.
This includes Interstate 70 in Missouri between mile markers 90 and
97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and west central Missouri.
LAT...LON 3869 9298 3870 9306 3853 9307 3854 9328
3851 9330 3851 9341 3862 9351 3864 9351
3900 9289 3869 9271
TIME...MOT...LOC 2359Z 236DEG 43KT 3860 9336
GranaSpecial weather statement, May 19, 10:40 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1040 PM CDT SAT MAY 19 2018
MOZ002>004-200430-
Worth MO-Gentry MO-Nodaway MO-
1040 PM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR WORTH...NORTHERN GENTRY AND
EASTERN NODAWAY COUNTIES UNTIL 1130 PM CDT...
At 1040 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ravenwood, or 8 miles east of Maryville, moving east at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Albany, Stanberry, Grant City, Ravenwood, Conception Junction,
Parnell, Clyde, Gentry, Worth, Allendale, Denver and Conception.
LAT...LON 4047 9423 4047 9422 4024 9422 4021 9479
4050 9480 4054 9423
TIME...MOT...LOC 0340Z 260DEG 38KT 4032 9471
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 10:40 PM CDT | Special Weather Statement | EAX | Worth | 50 min |
| May 19, 10:49 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 26 min |
| May 19, 11:58 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 62 min |
| May 20, 12:47 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 61 min |
| May 20, 4:24 PM CDT | Special Weather Statement | EAX | Bates | 36 min |
| May 20, 4:35 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 25 min |
| May 20, 4:58 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 32 min |
| May 20, 5:29 PM CDT | Special Weather Statement | EAX | Henry | 31 min |
| May 20, 5:42 PM CDT | Areal Flood Advisory | EAX | Bates | 3 hr |
| May 20, 5:56 PM CDT | Special Weather Statement | EAX | Henry | 34 min |
| May 20, 6:27 PM CDT | Special Weather Statement | EAX | Pettis | 48 min |
| May 20, 6:29 PM CDT | Special Weather Statement | EAX | Pettis | 31 min |
| May 20, 6:54 PM CDT | Special Weather Statement | EAX | Pettis | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.